# SDR UPS08553274

- Difficulty date: August 4, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 21,940 hours, 12,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Apu Inlet Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 APU INLET HAS CORROSION EMINATING FROM NUT PLATES AT INLET PERIPHERY 148N3138-8000 WAS REPAIRED PER EO B757-5310-30434/ER 08-7685 AND THE 148N3138-2, -20 AND 148N3152-2 AND -1 WERE REPLACED PER ER 08-2685 AND SRM 51-40-02-0G, 51-10-02-0G, 53-00-01-1A, 51-40-05-0G, 51-40-08-0G, 51-10-02, 51-20-01-0G, MM 49-15-06-4, 49-15-05-4, 49-15-08LH, 49-15-01-4, 49-61-14, AND SOPM 20-30-12.
